# SDR DALA2025123009521

- Difficulty date: December 28, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 88,989 hours, 21,853 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT INOP LOC 607. DOES NOT ILLUMINATE WHEN DOOR IS ARMED.   REMOVED AND REPLACED FWD PROX SWITCH PER B757 AMM 25-66. OPS CHECK GOOD. (1372737)
